본문 바로가기
KERD
논문KCI 등재

폐혈전색전증을 초래한 유기인계 중독 1예

Pulmonary thromboembolism following organophosphate intoxication: a case report

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

Various symptoms manifest after organophosphate intoxication due to muscarinic, nicotinic, and central nervous system effects. Complications are common, and morbidity occurs due to respiratory center depression, cardiovascular complications, aspiration pneumonia, general weakness, and neurological symptoms. Some studies have reported a statistically significant association between organophosphate intoxication and deep vein thrombosis. However, cases of pulmonary thromboembolism (PTE) resulting from organophosphate poisoning are very rare. A 45-year-old male patient was transferred to our hospital after ingesting an unknown amount of an insecticide and receiving 6 L of gastric lavage at a local hospital. Other than nausea, no symptoms (e.g., dyspnea) were present, but a hemodynamic test showed an elevated lactic acid level, and metabolic acidosis worsened over time. Accordingly, we conducted initial treatment including continuous renal replacement therapy. After 7 hours, the poisoning analysis result was confirmed, and lambda-cyhalothrin and chlorpyrifos (0.441 µg/mL and 0.401 µg/mL, respectively) were detected. We introduced pralidoxime. Although no increase in pseudocholinesterase was found during hospitalization, continuous renal replacement therapy and pralidoxime were discontinued because the patient did not show symptoms of intermediate syndrome, including dyspnea and altered consciousness. The patient complained of abdominal pain on hospital day 8. Abdominal computed tomography was performed to evaluate the possibility of a corrosive injury to the stomach or esophagus, and we confirmed PTE. The D-dimer level was 1.96 mg/L (normal range, 0–0.55 mg/dL). A radiologic examination showed a PTE in the main pulmonary artery leading to the segmental pulmonary artery. After heparinization, the patient was discharged after being prescribed a vitamin K-independent oral anticoagulant. Through this case, we would like to emphasize the need for a thorough evaluation of clinical symptoms because atypical symptoms can occur after poisoning with organophosphate pesticides.

Abstract

Various symptoms manifest after organophosphate intoxication due to muscarinic, nicotinic, and central nervous system effects. Complications are common, and morbidity occurs due to respiratory center depression, cardiovascular complications, aspiration pneumonia, general weakness, and neurological symptoms. Some studies have reported a statistically significant association between organophosphate intoxication and deep vein thrombosis. However, cases of pulmonary thromboembolism (PTE) resulting from organophosphate poisoning are very rare. A 45-year-old male patient was transferred to our hospital after ingesting an unknown amount of an insecticide and receiving 6 L of gastric lavage at a local hospital. Other than nausea, no symptoms (e.g., dyspnea) were present, but a hemodynamic test showed an elevated lactic acid level, and metabolic acidosis worsened over time. Accordingly, we conducted initial treatment including continuous renal replacement therapy. After 7 hours, the poisoning analysis result was confirmed, and lambda-cyhalothrin and chlorpyrifos (0.441 µg/mL and 0.401 µg/mL, respectively) were detected. We introduced pralidoxime. Although no increase in pseudocholinesterase was found during hospitalization, continuous renal replacement therapy and pralidoxime were discontinued because the patient did not show symptoms of intermediate syndrome, including dyspnea and altered consciousness. The patient complained of abdominal pain on hospital day 8. Abdominal computed tomography was performed to evaluate the possibility of a corrosive injury to the stomach or esophagus, and we confirmed PTE. The D-dimer level was 1.96 mg/L (normal range, 0–0.55 mg/dL). A radiologic examination showed a PTE in the main pulmonary artery leading to the segmental pulmonary artery. After heparinization, the patient was discharged after being prescribed a vitamin K-independent oral anticoagulant. Through this case, we would like to emphasize the need for a thorough evaluation of clinical symptoms because atypical symptoms can occur after poisoning with organophosphate pesticides.

참고문헌 (16)

  1. Huang HS, "Acute anticholinesterase pesticide poisoning caused a long-term mortality increase : a nationwide population-based cohort study", Medicine(Baltimore), 94, pp.e1222~ (2015)[DOI]
  2. Lim YP, "Increased risk of deep vein thrombosis and pulmonary thromboembolism in patients with organophosphate intoxication : a nationwide prospective cohort study", Medicine(Baltimore), 94, pp.e341~ (2015)[DOI]
  3. Pereska Z, "Pulmonary thrombosis in acute organophosphate poisoning : case report and literature overview of prothrombotic preconditioning in organophosphate toxicity", Toxicol Rep, 6, pp.550~555 (2019)[DOI]
  4. Kumar S, "Myocardial infarction in organophosphorus poisoning : association or just chance?", J Emerg Trauma Shock, 7, pp.131~132 (2014)[DOI]
  5. van Beek EJ, "The clinical course of patients with suspected pulmonary embolism", Arch Intern Med, 157, pp.2593~2598 (1997)[DOI]
  6. Lualdi JC, "Right ventricular dysfunction after acute pulmonary embolism : pathophysiologic factors, detection, and therapeutic implications", Am Heart J, 130, pp.1276~1282 (1995)[DOI]
  7. Fritts HW Jr, "The effect of acetylcholine on the human pulmonary circulation under normal and hypoxic conditions", J Clin Invest, 37, pp.99~110 (1958)[DOI]
  8. Altiere RJ, "Acetylcholine-induced contractions in isolated rabbit pulmonary arteries : role of thromboxane A2", J Pharmacol Exp Ther, 236, pp.535~541 (1986)
  9. Amrita Kumari, "Atropine, a muscarinic cholinergic receptor antagonist increases serotonin, but not dopamine levels in discrete brain regions of mice", Neuroscience Letters, 423(2), pp.100~103 (2007), Elsevier BV[DOI]
  10. Gaspari RJ, "Pulmonary effects of intravenous atropine induce ventilation perfusion mismatch", Can J Physiol Pharmacol, 92, pp.399~404 (2014)[DOI]
  11. Buckley NA, "Organophosphate poisoning : peripheral vascular resistance. A measure of adequate atropinization", J Toxicol Clin Toxicol, 32, pp.61~68 (1994)[DOI]
  12. Jokanovic M, "Pyridinium oximes as cholinesterase reactivators : structure-activity relationship and efficacy in the treatment of poisoning with organophosphorus compounds", Curr Med Chem, 16, pp.2177~2188 (2009)[DOI]
  13. Golderman V, "The organophosphate paraoxon and its antidote obidoxime inhibit thrombin activity and affect coagulation in vitro", PLoS One, 11, pp.e0163787~ (2016)[DOI]
  14. Cherian MA, "Biochemical and clinical profile after organophosphorus poisoning : a placebo-controlled trial using pralidoxime", J Assoc Physicians India, 53, pp.427~431 (2005)
  15. Marrs TC, "Diazepam in the treatment of organophosphorus ester pesticide poisoning", Toxicol Rev, 22, pp.75~81 (2003)[DOI]
  16. Mitchell PF, "Diazepam-associated thrombophlebitis : a review and discussion of possible prevention", J Am Dent Assoc, 101, pp.492~495 (1980)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (6건)